# SDR 9507915519

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, THE RIGHT ENGINE SPOOLED UP SLOWER THAN THE LEFT ENGINE.  A POP WAS HEARD AND THE TAKEOFF WAS ABORTED.  EGT STAYED AT APPROXIMATELY 535, OTHER PARAMETERS WERE NORMAL.  AIRCRAFT RETURNED TO THE GATE.  ENGINE CHANGE IS IN PROGRESS.
